# SDR SIMA20181107002

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 35,316 hours, 32,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pilot Error
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT PRESSURIZING. CLIMBING THROUGH 10,000 FEET WE NOTICED CABIN ALTITUDE IN THE AMBER AND INDICATION AROUND 9400 FT. DESCEND BACK TO 10,000 AND RETURNED TO DFW. DID NOT TRY MANUAL PRESSURIZATION.-C/A-SUSPECT AIRCRAFT IN INCORRECT CONFIGURATION FOR CABIN PRESSURIZATION. FOUND AIRCRAFT MANUAL CONTROLER IN THE UP POSITION FULL RIGHT IN THE "DUMP" DETENT. PUSHBUTTONS IN AUTO MODE WITH THE GARDED DUMP SWITCH IN THE NORMAL UNSELECTED MODE. REF. ITEM 2. PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IN AUTO AND MANUAL MODE. OPC GOOD PER AMM 21-31-00.
